# SDR SWIA201125958

- Difficulty date: January 25, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 21,185 hours, 17,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 SUPPORT CLIPS CRACKED.  (C-CHECK)  REPLACED FS 280 SUPPORT CLIPS PER CRJ 200 SRM.
